# SDR FDEA2019120653192

- Difficulty date: December 5, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 84,848 hours, 43,091 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: 185N30012
- Condition: Delaminated
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB UPPER SKIN APROX, HSBR 148.5 OB END 2 EACH OIL CAN DELAMINATED AREA APROX 17" BETWEEN 22".  REMOVED & REPLACED RT HORIZ STAB UPPER SKIN PANEL ASSY BETWEEN AUX SPAR & FRONT SPAR INBOARD IAW SRM 51-40-02-0G & DWG 185N7001 REV C AND 185N5002 REV A.
